# SDR DL72W972523

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Component: W727200N
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE VIBRATION FROM NOSE WHEEL AT ROTATION VR AT 145KTS, NO ABNORMAL INDICATIONS.  FOUND RT NOSE TIRE OUT OF ROUND.  REPLACED SAME.
